Pacific Journal of Mathematics

A two-point boundary problem for nonhomogeneous second order differential equations.

S. C. Tefteller

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 635-642.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911631

Mathematical Reviews number (MathSciNet)
MR0372305

Zentralblatt MATH identifier
0305.34047

Subjects
Primary: 34B05: Linear boundary value problems

Citation

Tefteller, S. C. A two-point boundary problem for nonhomogeneous second order differential equations. Pacific J. Math. 53 (1974), no. 2, 635--642. https://projecteuclid.org/euclid.pjm/1102911631


Export citation

References

  • [1] E. A. Coddington and N. Levinson, Theory of OrdinaryDifferentialEquations, McGraw-Hill, New York, 1955.
  • [2] G. J. Etgen and S. C. Tefteller, A two-point boundary problem fornonlinear second order differentialsystems, SIAM J. Math. Anal., 2 (1971), 64-71. 3t fSecond order differentialequations with general boundaryconditions, SIAM J. Math. Anal., 3 (1972), 512-520.
  • [4] W. Leighton, On self-adjointdifferentialequations of second order, J. London Math. Soc, 27 (1952), 37-47.
  • [5] S. C. Tefteller, Oscillation of Second Order Nonhomogeneous DifferentialEqua- tions, Ph. D. Dissertation, University of Houston, Houston, Texas, 1972.
  • [6] W. M. Whyburn, Existence and oscillationtheorems for non-linear systems of the second order, Trans. Amer. Math. Soc, 30 (1928), 848-854. 7#, A note on a nonself-adjointdifferentialsystem of the second order, J. Elisha Mitchell Sci. Soc, 69 (1953), 116-118.
  • [8] W. M. Whyburn, A non-linear boundary value problem for second order differentialsys- tems, Pacific J. Math., 5 (1955), 147-160.